MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE REV SLD FB INSRT SZ9-10; INSTRUMENT CASES

DEPUY IRELAND - 3015516266 ATTUNE REV SLD FB INSRT SZ9-10; INSTRUMENT CASES
Model Number 2549-00-300
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the color of the tray was coming off the tray and was adhering to the instruments during re-processing.Seen in cssd; no adverse patient consequences, no surgical delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device was not returned to depuy synthes for evaluation, however photo(s) were provided for review.Review of the provided photo(s) confirms case peeling.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the pv0148039 is not a valid finished goods lot number; therefore, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and confirmed that the paint was peeled off as evidenced by the attached photos.The customer worked around the issue by putting the instruments in another tray/container.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device was returned to depuy synthes for evaluation, visual examination found the graphics on the bottom and outer surface of the device peelingoff, however no damage on the coating was found.The reported allegation can be confirmed as these 2 situations can be related.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the pv0148039 is not a valid finished goods lot number; therefore, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE REV SLD FB INSRT SZ9-10
Common Device Name
INSTRUMENT CASES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16831818
Report Number1818910-2023-08905
Device Sequence Number1855625
Product Code FSM
UDI-Device Identifier10603295476368
UDI-Public10603295476368
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2549-00-300
Device Catalogue Number254900300
Device Lot NumberPV0148039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer05/15/2023
06/23/2023
07/12/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date05/15/2023
06/26/2023
07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown